Nonparametric two stage estimation of simultaneous equations with limited endogenous regressors

M.J. Lee

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)305-330
Number of pages26
JournalEconometric Theory
Volume12
Publication statusPublished - 1996

Cite this

@article{b8cb29ed130e419a9d646a656bc28683,
title = "Nonparametric two stage estimation of simultaneous equations with limited endogenous regressors",
author = "M.J. Lee",
note = "Pagination: 26",
year = "1996",
language = "English",
volume = "12",
pages = "305--330",
journal = "Econometric Theory",
issn = "0266-4666",
publisher = "CAMBRIDGE UNIV PRESS",

}

Nonparametric two stage estimation of simultaneous equations with limited endogenous regressors. / Lee, M.J.

In: Econometric Theory, Vol. 12, 1996, p. 305-330.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Nonparametric two stage estimation of simultaneous equations with limited endogenous regressors

AU - Lee, M.J.

N1 - Pagination: 26

PY - 1996

Y1 - 1996

M3 - Article

VL - 12

SP - 305

EP - 330

JO - Econometric Theory

JF - Econometric Theory

SN - 0266-4666

ER -